# SDR DALA2019032001866

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0992743) CRACK WEB BTW BS 380 TO BS 400 AT LEVEL RBL 10 AT FWD GALLEY AREA. REPLACED WEB ANGLE LOC. BTW BS380 TO BS 400 LEVEL RBL 10 AT FWD GALLEY AREA AS PER SRM 51-40-02 51-10-02 AND DRAWING 143AS400 REV: AJ.
